# SDR GTIA050157

- Difficulty date: May 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N583NK
- Make and model: Airbus A321-211
- Aircraft serial: 1195
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL LIGHTS BURNED OUT IN EMERGENCY EXITS SIGNS ABOVE L1, R1 AND R4 DOORS, AIRCRAFT TAIL SWAP WITH N825NK.  RELAMPED EMERGENCY EXIT SIGNS IN CABIN AS REQUIRED, OPS CHECK GOOD.  (M)
